# SDR IPXA2575725

- Difficulty date: October 4, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 27,154 hours, 18,599 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 143N545790
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  MAIN CARGO BAY FLOORBOARD 232XSF FORWARD, HAS EDGE DAMAGED AND AN INSERT PULLED OUT.  FABRICATED NEW FLOORBAOARD IAW EO 757-5320-9692-H.
